# SDR ASAA1159341

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,874 hours, 3,714 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BLUE "MAINT" LIGHT ILLUMINATED.  PERFORMED FIM 49 15 00 810 801.  APU BITE TEST NORMAL.  MAINT LIGHT EXTINGUISHED, OPS CHECK NORMAL.
